MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0190 THREADED GLENOID BASEPLATE Ø24.5X25; SHOULDER THREADED GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0190 THREADED GLENOID BASEPLATE Ø24.5X25; SHOULDER THREADED GLENOID BASEPLATE
Model Number 04.01.0190
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a malpositioned baseplate 5 months after the primary surgery.The surgeon revised the baseplate, poly, glenosphere and metaphysis.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01-feb-2023.Lot 2113522: (b)(4) items manufactured and released on 10-dec-2021.Expiration date: 2026-11-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0190 THREADED GLENOID BASEPLATE Ø24.5X25
Common Device Name
SHOULDER THREADED GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16349595
Report Number3005180920-2023-00056
Device Sequence Number15027765
Product Code PHX
UDI-Device Identifier07630040708098
UDI-Public07630040708098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0190
Device Catalogue Number04.01.0190
Device Lot Number2113522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown